# SDR DXTA2017040806392

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 2,854 hours, 2,229 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 0110083100
- Part serial: 46705067
- Condition: Malfunctioned
- Part time: 2,503 hours, 1,992 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEA 1 FAIL CAS DISPLAYED. FOLLOWED BY: PRESN AUTO FAIL/OXY LO PRES CAUTIONS. ALSO ENG NO DISPATCH/ADS 1-2 SLIP ADVISORY MESSAGES. LOSS OF #1 ENG OIL PRESS/OIL TEMPERATURE/FUEL FLOW/BATT VOLT/OXYGEN QUANTITY INDICATORS. ALSO THE GEAR INDICATOR TURNED RED ON THE MAINS AND RED SLASHES ON THE NOSE GEAR. USED THE MANUAL GEAR RELEASE HANDLE AS A PRECAUTION.  SUBSEQUENT:  REMOVED AND REPLACED GEA1 IAW PHENOM 300 AMM CH 31-41-03.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.   PART NUMBER OFF:  011-00831-00     SN OFF:  46705067      PART NUMBER ON:   011-00831-00      SN ON:   46705685
